# SDR SWIA201335763

- Difficulty date: December 11, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 24,972 hours, 15,141 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HINGE, FUSELAGE SIDE, LAND 27 & LUG 27 ARE CHAFED.  C-CHECK REPAIRED THE CHAFE MARKS TO MAIN CABIN DOOR HINGE, FUSELAGE SIDE, LUG 27 & LAND 27 IAW REO.
